| Model Number |
SA60AT |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: 2(b)(4).
Event or Problem Description
A health professional reported that before intraocular lens implantation surgery it was noticed that the lens had a defective haptic.